# SDR REXA2022092102117

- Difficulty date: September 12, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 17,686 hours, 13,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT BY SERVICE DOOR INOP.	REPLACED PS36 BATTERY CHARGER ASSY P/N ON/OFF 11-0049 S/N OFF 16169 S/N ON 23858 IAW AMM 33-51-17. OP CHECKS GOOD IAW AMM 33-51-17.
